International Journal of Economic Theory

Cover image for Vol. 8 Issue 4

December 2012

Volume 8, Issue 4

Pages 321–403

  1. Articles

    1. Top of page
    2. Articles
    1. Consumption externalities, market imperfections and optimal taxation (pages 345–359)

      Juin-jen Chang, Jhy-hwa Chen and Jhy-yuan Shieh

      Article first published online: 21 NOV 2012 | DOI: 10.1111/j.1742-7363.2012.00197.x

    2. Some rationalizability results for dynamic games (pages 361–379)

      Ken-Ichi Akao, Tapan Mitra and Gerhard Sorger

      Article first published online: 21 NOV 2012 | DOI: 10.1111/j.1742-7363.2012.00195.x

SEARCH

SEARCH BY CITATION